# SDR DLM88021409

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 35,124 hours, 27,923 cycles
- Engine: Pwa JT8D219
- Engine time: 33,246 hours, 26,583 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 809001043
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE START VALVE OPEN MESSAGE DURING CLIMB OUT FLT 250. REDUCED ENGINE TO IDLE PER POM, MESSAGE CLEARED. ILLUMINATED OIL TEMP RT ENGINE 125 DEG VERSUS 85 ON LT. ALL OTHER ENGINE PARAMETRS NORMAL. DIVERTED TO RDU.   REPLACED START VALVE.
